# SDR GUUA10200701

- Difficulty date: October 20, 2007
- Submitted: October 25, 2007
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- Aircraft time: 25,443 hours, 30,942 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 903800133
- Part serial: 3545
- Condition: Malfunctioned
- Location: Rt Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT:9250,  AFTER LANDING DISCOVERED RT BRAKE NOT HOLDING.  REPLACED CAPTAIN RT BRAKE MASTER CYLINDER. OPERATIONAL CHECK GOOD.
